Publications‎ > ‎Journal of the RMS‎ > ‎

JRMS Papers




Latest JRMS Papers

  • On Iwasawa theory of elliptic units and 2-ideal class groups Title: On Iwasawa theory of elliptic units and 2-ideal class groups [-Order eCopy-] Authors: Hassan OukhahaPublication: Journal of the Ramanujan Mathematical Society, Volume 27 - No. 3, Sep-2012 ...
    Posted Sep 9, 2012, 4:55 AM by RMS Administrator
Showing posts 1 - 1 of 1. View more »

On Iwasawa theory of elliptic units and 2-ideal class groups

posted Sep 9, 2012, 4:42 AM by RMS Administrator   [ updated Sep 9, 2012, 4:55 AM ]

Title: On Iwasawa theory of elliptic units and 2-ideal class groups [-Order eCopy-]
Authors: Hassan Oukhaha
Publication: Journal of the Ramanujan Mathematical Society, Volume 27 - No. 3, Sep-2012 [-Order eCopy-]
Abstract:
The gadget spec URL could not be found

1-1 of 1